UZH-Logo

Maintenance Infos

Exponential rates of convergence by an iteration technique


Chipot, M; Yeressian, K (2008). Exponential rates of convergence by an iteration technique. Comptes Rendus Mathematique, 346(1-2):21-26.

Citations

11 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 14 Jan 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:January 2008
Deposited On:14 Jan 2009 08:17
Last Modified:05 Apr 2016 12:38
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:https://doi.org/10.1016/j.crma.2007.12.004
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2383116

Download

[img]
Filetype: PDF - Registered users only
Size: 124kB
View at publisher

Author Collaborations